Growth orders occurring in expansions of Hardy-field solutions of algebraic differential equations
Annales de l'Institut Fourier, Tome 45 (1995) no. 5, p. 1471
@article{AIF_1995__45_5_1471_0,
     author = {Shackell, John},
     title = {Growth orders occurring in expansions of Hardy-field solutions of algebraic differential equations},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {45},
     number = {5},
     year = {1995},
     pages = {1471-1471},
     doi = {10.5802/aif.1503},
     zbl = {0816.34040},
     mrnumber = {1370755},
     language = {en},
     url = {http://http://www.numdam.org/item/AIF_1995__45_5_1471_0}
}
Shackell, John. Growth orders occurring in expansions of Hardy-field solutions of algebraic differential equations. Annales de l'Institut Fourier, Tome 45 (1995) no. 5, p. 1471. doi : 10.5802/aif.1503. http://www.numdam.org/item/AIF_1995__45_5_1471_0/